# SDR EE4Y2017082204080

- Difficulty date: August 1, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 43,510 hours, 37,257 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION THE LT WING REAR SPAR UPPER CHORD WAS FOUND CRACKED AT  RSS 223,  THE AFFECTED SPAR SECTION WAS REPAIRED IAW SRM 57-20-10, REPAIR 4.
